MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® EXTENSION CABLE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® EXTENSION CABLE
Model Number 153622
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that temperature varied up and down during the measurement with temperature sensing catheter on the nihon kohden monitor.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed, cause unknown.Two extension cables were returned without original packaging.Photo samples were submitted, however, could not be evaluated for the reported failure.No damage to the cords were noted.Connections of the cord to the plug and socket were secure.As the event mentions the customer was using a non-bard monitor, the reported event could have potentially been due to user-error, however, during evaluation the temperature displayed erratically with a bard monitor; therefore, this event will be confirmed cause unknown, with potential root cause, "wrong dimensions on competitors or our own connector".The device was used for diagnostic purposes.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "bard 3.5mm to 1/4 inch extension cable.For use with bard temperature sensing products and accessories." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that temperature varied up and down during the measurement with temperature sensing catheter on the nihon kohden monitor.Per notification received from investigator on 14jul2023, it was stated that the the temperature cable was found to be out of dimensional specification during sample evaluation.

Brand Name
BARD® EXTENSION CABLE
Common Device Name
EXTENSION CABLE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16843404
Report Number1018233-2023-03019
Device Sequence Number20548251
Product Code EZL
UDI-Device Identifier00801741045875
UDI-Public(01)00801741045875
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number153622
Device Catalogue Number153622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown